논문KCI 등재
THE CLASSIFICATION OF ω-LEFT-SYMMETRIC ALGEBRAS IN LOW DIMENSIONS
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
ω-left-symmetric algebras contain left-symmetric algebras as a subclass and the commutator defines an ω-Lie algebra. In this paper, we classify ω-left-symmetric algebras in dimension 3 up to an isomorphism based on the classification of ω-Lie algebras and the technique of Lie algebras.
Abstract
ω-left-symmetric algebras contain left-symmetric algebras as a subclass and the commutator defines an ω-Lie algebra. In this paper, we classify ω-left-symmetric algebras in dimension 3 up to an isomorphism based on the classification of ω-Lie algebras and the technique of Lie algebras.
참고문헌 (21)
- Chengming Bai, "Bijective 1-Cocycles and Classification of 3-Dimensional Left-Symmetric Algebras", Communications in Algebra, 37(3), pp.1016~1057 (2009), Informa UK Limited[DOI]
- Bojko Bakalov, "Field algebras", International Mathematics Research Notices, 2003(3), pp.123~ (2003), Oxford University Press (OUP)[DOI]
- M. Bordemann, "Generalized Lax pairs, the modified classical Yang-Baxter equation, and affine geometry of Lie groups", Comm. Math. Phys, 135(1), pp.201~216 (1990)
- Dietrich Burde, "Left-symmetric algebras, or pre-Lie algebras in geometry and physics", Central European Journal of Mathematics, 4(3), pp.323~357 (2006), Walter de Gruyter GmbH[DOI]
- A. Cayley, "Collected Mathematical Papers of Arthur Cayley Vol. 3", pp.242~246 (1890), Cambridge Univ. Press
- Frédéric Chapoton, "Pre-Lie algebras and the rooted trees operad", International Mathematics Research Notices, 2001(8), pp.395~ (2001), Oxford University Press (OUP)[DOI]
- Yin Chen, "Classification of three-dimensional complex $\omega$-Lie algebras", Portugaliae Mathematica, 71(2), pp.97~108 (2014), European Mathematical Society - EMS - Publishing House GmbH[DOI]
- Y. Chen, "Simple ω-Lie algebras and 4-dimensional ω-Lie algebras over C", Bull. Malays. Math. Sci. Soc, 40(3), pp.1377~1390 (2017)[DOI]
- Yin Chen, "Derivations, automorphisms, and representations of complex <i>ω<", i>-Lie algebras, 2017, pp.46(2), 708~726[DOI]
- Bon-Yao Chu, "Symplectic Homogeneous Spaces", Transactions of the American Mathematical Society, 197, pp.145~ (1974), JSTOR[DOI]
- K. Ebrahimi‐Fard, "Loday-type algebras and the Rota-Baxter relation", Letters in Mathematical Physics, 61(2), pp.139~147 (2002), Springer Science and Business Media LLC[DOI]
- Pavel Etingof, "Quantization of geometric classical r-matrices", Mathematical Research Letters, 6(2), pp.223~228 (1999), International Press of Boston[DOI]
- Murray Gerstenhaber, "The Cohomology Structure of an Associative Ring", The Annals of Mathematics, 78(2), pp.267~ (1963), JSTOR[DOI]
- I.Z. Golubchik, "Generalized Operator Yang-Baxter Equations, Integrable ODEs and Nonassociative Algebras", Journal of Nonlinear Mathematical Physics, 7(2), pp.184~ (2000), Springer Science and Business Media LLC[DOI]
- Y. Matsushima, "Affine structures on complex manifolds", Osaka Math. J, 5, pp.215~222 (1968)
- A. Medina Perea, "Flat left-invariant connections adapted to the automorphism structure of a Lie group", J. Differential Geom, 16(3), pp.445~474 (1981)
- Paweł Nurowski, "Deforming a Lie algebra by means of a 2-form", Journal of Geometry and Physics, 57(5), pp.1325~1329 (2007), Elsevier BV[DOI]
- E. B. Vinberg, "Convex homogeneous cones", Transl. Moscow Math. Soc, 12, pp.340~403 (1963)
- L. Zhang, "ω-left-symmetric algebras, The thesis of undergraduate students under Z. Chen's guidance", ~ (2011)
- Runxuan Zhang, "Representations of ω-Lie algebras and tailed derivations of Lie algebras", International Journal of Algebra and Computation, 31(02), pp.325~339 (2020), World Scientific Pub Co Pte Lt[DOI]
- Pasha Zusmanovich, "ω-Lie algebras", Journal of Geometry and Physics, 60(6-8), pp.1028~1044 (2010), Elsevier BV[DOI]
관련 논문AI추천
ON 2-GENERATING INDEX OF FINITE DIMENSIONAL LEFT-SYMMETRIC ALGEBRASFuhai Zhu, Xiaomei Yang대한수학회 · 대한수학회지2017 · 제54권 제5호On Hom-Lie triple systems and involutions of Hom-Lie algebrasHamdiatou Yara, Patricia L. Zoungrana강원경기수학회 · 한국수학논문집2022 · 제30권 제2호The constructions and deformations of Nijenhuis operators on 3-Hom-Lie algebrasDingguo Wang, Yizheng Li대한수학회 · 대한수학회지2025 · 제62권 제1호Characterizations of BiHom-alternative(-Leibniz) algebras through associated BiHom-Akivis algebrasSylvain Attan강원경기수학회 · 한국수학논문집2024 · 제32권 제3호Rota-Baxter operators of 3-dimensional Heisenberg Lie algebraGuangzhi Ji, Xiuying Hua강원경기수학회 · 한국수학논문집2018 · 제26권 제1호Algebras with pseudo-Riemannian bilinear formsFuhai Zhu, Ke Liang, Zhiqi Chen대한수학회 · 대한수학회지2011 · 제48권 제1호
이 간행물의 다른 논문 (18건)
MACWILLIAMS-TYPE IDENTITIES ON VECTORIAL BOOLEAN FUNCTIONS WITH BENT COMPONENTS AND APPLICATIONS현종윤pp. 561-574EXTENSIONS OF MULTIPLE LAURICELLA AND HUMBERT’S CONFLUENT HYPERGEOMETRIC FUNCTIONS THROUGH A HIGHLY GENERALIZED POCHHAMMER SYMBOL AND THEIR RELATED PROPERTIESRITU AGARWAL, 최준상, Naveen Kumar, Rakesh K. Parmarpp. 575-591SOME RESULTS ON MEROMORPHIC SOLUTIONS OF Q-DIFFERENCE DIFFERENTIAL EQUATIONSZhenguang Gao, Manli Liu, Lingyun Gaopp. 593-610ON THE HYBRID MEAN VALUE OF GENERALIZED DEDEKIND SUMS, GENERALIZED HARDY SUMS AND KLOOSTERMAN SUMSQing Tian, Yan Wangpp. 611-622VANISHING THEOREMS FOR WEIGHTED HARMONIC 1-FORMS ON SMOOTH METRIC MEASURE SPACESWeili Wang, Xiaoli Chaopp. 623-636
